Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Overweight with hard blisters on the hand and cracks with pain. Feeling stressed. What to do?

Hi , I am really overweight and recently i have developed this condition . Hard blisters appear on my hands , really dry ones and then some time the sking cracks and it causes a little pain. They clear out in a month but come back again after two or three month. Durin the time they appear i feel vet lazy and stressed all the time. Please Help
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you need to lose weight first by a healthy diet plan and regular exercise .

Regarding your blisters it needs physical examination by a dermatologist to find the exact nature of blisters . It can be a mimic of some systemic disease also. Till then you can apply some moisturing lotion over it .

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor